# SDR QXEA200600310

- Difficulty date: January 23, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 11,575 hours, 8,672 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Structure
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 FUSELAGE INTERIOR AVIONICS BAY DOOR SURROUND INNER SEAL FACE HAS AREAS OF CORROSION AND BARE METAL.  REPAIRED IAW REO 670-53-21-158 AND HORIZON AIR EA R-53-427.
